# SDR SCNA20250612207

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 67,654 hours, 35,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR  BOLTS ON BOTH SIDES OF SLIDE APPEAR LOOSE. - RESOLUTION: CHECKED TORQUE ON AFT SLIDES (MOUNT BOLTS)  OK FOR SERVICE  AMM REF: 25-66-21.
